Information

.

* All prices include VAT

PayPal

FOLLOW US:

síganos en Facebook síganos en Twitter síganos en Google+ síganos en Likedin síganos en youtube

Reviews
Gelocatil Gripe con Pseudoefedrina 20 comprimidos View larger

Gelocatil Gripe con Pseudoefedrina 20 comprimidos

Effective in the combat of flu and colds symptoms: fever, pain, congestion and nasal drip

More details

7,74 € tax incl.

More info

Gelocatil Gripe with Pseudoephedrine is an anti-flu medicine that contains 3 active ingredients:
- Paracetamol (500 mg): Soothes pain and lowers fever.
- Pseudoephedrine hydrochloride (30 mg): Reduces nasal congestion.
- Chlorphenamine maleate (4 mg): Relieves the runny nose.
Gelocatil Gripe with Pseudoephedrine is indicated in adults and adolescents from 12 years to combat the symptoms of flu and colds that present with pain, fever, congestion and nasal drip.

POSOLOGY
- Adults and adolescents from 12 years: 1 tablet of Gelocatil Gripe with Pseudoephedrine every 6-8 hours as necessary.
The tablets should be taken with a glass of water or any other liquid.
No more than 3 grams of paracetamol should be taken every 24 hours.
- Under 12 years: Do not administer, it is contraindicated.

LEAFLET

Reviews

Write a review

Gelocatil Gripe con Pseudoefedrina 20 comprimidos

Gelocatil Gripe con Pseudoefedrina 20 comprimidos

Effective in the combat of flu and colds symptoms: fever, pain, congestion and nasal drip

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense